# SDR ASAA2014091909190

- Difficulty date: September 19, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,536 hours, 9,319 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING T/C 78273000, 75-30411 HPTASS SIGNAL DISAGREE. ACFT GROUNDED.  PERFORMED HPTACC VALVE, EEC AND WIRE HARNESS J10, CH B AND J9, CH A, ALL RESISTANCE CK WITHIN LIMITS, AND RECEPTACLE ARE IN GOOD CONDITION, REF FIM 75-21, TASK 802. IAW PG A, STEP 5 SAME FIM FADEC 3, CH B EXCITATION CIRCUIT FOR (HPTACC) POSITION LVDT AND THE (TBV) POSITION ARE FROM A COMMON SOURCE IN THE EEC.  T/S (TBV) FOUND TO BE OUT OF LIMITS IAW FIM 75-23, TASK 802.  DUE TO FAULT HISTORY, CLEARED ALL FAULTS FROM NR 1 ENG EEC. BITE TEST AND VERIFIED NO FAULTS ARE CURRENT REF MM 73-21-00-740-803-F00.  WE PERFORMED THE FOLLOWING TASK IN ORDER TO VERIFY NO FAULTS ON ENGINE FROM EEC.  WE FIRST DID AN ACTUATORS TEST WITH NO DEFECTS NOTED REF MM 71-00-00-700-807-F00. THEN WE DID AN EEC BITE TEST REF MM 73-21-00-740-803-F00.  NO DEFECTS FOUND. THEN WE PERFORMED AN ENG IDLE RUN FOR 5 MIN REF MM 71-00-00-800-808-F00. THEN WE PERFORMED ECC BITE TEST AND NO DEFECTS FOUND REF MM 73-21-00. WE DID THIS PROCEDURES THE FOLLOWING NR OF TIMES, A TOTAL OF 3 ACTUATORS TEST REF MM 71-00-00-700-807-F00, A TOTAL OF 2 ENGINE IDLE RUN 5, MIN AT A TIME, RE MM 71-00-00-800-808-F00 AND A TOTAL OF 7 EEC BITE TEST REF MM 73-21-00-740-803-F00. AT THIS TIME AND AFTER ALL TESTS, THERE HAS NOT BEEN 1 INSTANCE OF A FAULT FOR HPTACC TESTING EE REPLACEMENT AND WIRE HARNESS TESTING.  ACCOMPLISHED EA -800-75, EA-13416.
